MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUADRA ALLURE CRT-P; NO MATCH

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUADRA ALLURE CRT-P; NO MATCH
Model Number PM3140
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient presented for scheduled procedure.Prior to procedure, it was noted that pacemaker's battery was exhausted in advance.The pacemaker was exchanged and replaced with new device.Patient condition was stable.
 
Additional Manufacturer Narrative
The reported event of longevity anomalies and premature discharge of battery was not confirmed.The device was received with normal output and normal telemetry communication.Analysis of the device image indicated the device was operating in high output mode, potentially reducing battery¿s capacity and resulting in fluctuation of battery voltage level measurements, which affects the longevity estimates.Electrical and mechanical tests performed indicated normal device functionality.Longevity assessment found the device was operating at normal voltage level, with appropriate remaining projected longevity.

Brand Name
QUADRA ALLURE CRT-P
Common Device Name
NO MATCH
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key20397018
Report Number2017865-2024-66824
Device Sequence Number6517516
Product Code NIK
UDI-Device Identifier05414734507899
UDI-Public(01)05414734507899(10)P000092176(17)210430
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P030035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2021
Device Model NumberPM3140
Device Lot NumberP000092176
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2024
Supplement Date Received by Manufacturer11/16/2024
Initial Report FDA Received Date10/08/2024
Supplement Report FDA Received Date11/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/06/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown